# SDR 2022FA0000667

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: General aviation
- Aircraft: N220MD
- Make and model: Lear 60LEAR
- Aircraft serial: 60251
- Aircraft time: 4,380 hours, 3,075 cycles
- Engine: Pwa PW305A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

ON THE AFTERNOON OF OCTOBER 16TH 2022, FLYING EMPTY - LANDED NORMALLY IN KLEB. AS THE CAPTAIN WAS TURNING OFF THE ACTIVE RUNWAY ONTO THE TAXIWAY, THRUST REVERSERS STILL DEPLOYED, THE CREW EXPERIENCED AN UN COMMANDED ACCELERATION OF THE RH (#2) ENGINE. BEFORE THE CAPTAIN COULD GRASP WHAT WAS HAPPENING AND SHUT THE ENGINES DOWN, THE AIRCRAFT DEPARTED THE TAXIWAY AND INTO THE GRASS/DIRT APPROXIMATELY 20 FEET. BEFORE THE AIRCRAFT CAME TO A STOP, THE ENGINE POWER LEVERS WERE IN CUTOFF.  ATI MAINTENANCE WAS DISPATCHED TO KLEB. THE AIRCRAFT WAS ALREADY PULLED OFF THE GRASSY ARE AND TO THE FBO. ATI MAINTENANCE INSPECTED THE AIRCRAFT FOR ANY OBVIOUS DAMAGE, NO DAMAGE NOTED. THEY THEN JACKED THE MAINS INDIVIDUALLY AND INSPECTED THE WHEELS AND BRAKE ASSEMBLIES. THE #1 MAIN TIRE HAD NO DAMAGE AND THE TIRE PRESSURE WAS STILL WITHIN SERVICEABLE LIMITS. #2 MAIN TIRE HAD A SMALL PUNCTURE INTO THE TREAD APPROXIMATELY 1/4 OF AN INCH WITH TIRE PRESSURE STILL AT SERVICEABLE LIMITS. THE #1 & #2 MAIN TIRE/WHEEL ASSEMBLIES WERE REPLACED DUE TO THE SMALL PUNCTURE. THE BRAKE ASSEMBLIES WERE INSPECTED - NO DAMAGE NOTED, ONLY A SMALL AMOUNT OF DIRT BETWEEN THE STATORS/ROTORS. THE #1 & #2 BRAKES WERE REMOVED, CLEANED AND REINSTALLED. THE #3 & #4 MAIN TIRES WERE INSPECTED WITH NO DEFECTS NOTED AND WERE ALSO STILL WITHIN SERVICEABLE LIMITS. THE BRAKE ASSEMBLIES WERE FOUND TO HAVE A SMALL AMOUNT OF DIRT IN THE STATORS/ROTORS. THEY ALSO WERE REMOVED, CLEANED AND REINSTALLED. BOTH ENGINE COMPUTERS WERE INSPECTED, CONNECTORS REMOVED AND CLEANED. NO ISSUES NOTED. THE THRUST REVERSERS WERE DEACTIVATED IAW THE LEARJET M.M. THE ENGINES WERE RUN UP AND POWER CHECK COMPLETED, ALL FUNCTIONS FOUND TO BE NORMAL. THE AIRCRAFT WAS FLOWN BACK TO ATI MAINTENANCE IN KELP WITH NO ISSUES. WE THEN RE ACTIVATED THE THRUST REVERSERS AND COMPLETED OPERATIONAL CHECKS WITH NO ISSUES. TEST FLIGHTS WERE COMPLETED AND STILL NO OPERATIONAL ISSUES WITH THE ENGINES/THRUST REVERSERS.
